Factorisable Semigroups of Linear Transformations

J. Ittharat, Robert Sullivan

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    Let P(X) be the semigroup of all partial transformations of a set X, A subsemigroup S of P(X) is factorisable if S = GE = EH, where G, H are subgroups of S and E is the set of idempotents in S. In 2001, Jampachon, Saichalee and Sullivan proved a simple result that generalized most of the previous work on factorisable subsemigroups of P(X). They also determined when the semigroup T(V) of all linear transformations of a vector space V is factorisable. In this paper, we extend that work to partial linear transformations of V and consider the notion of locally factorisable for such semigroups.
    Original languageEnglish
    Pages (from-to)295-306
    JournalAlgebra Colloquium
    Volume13
    Issue number2
    DOIs
    Publication statusPublished - 2006

    Fingerprint Dive into the research topics of 'Factorisable Semigroups of Linear Transformations'. Together they form a unique fingerprint.

    Cite this